# SDR CALA2020010600051

- Difficulty date: December 26, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 69,233 hours, 24,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: ADD71701100
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUTSIDE OF AIRCRAFT BY LH AFT DOOR IS INOP LP 62 27001 SUPPORT TASK
